RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 2006 Volume 24, Pages 55–62 (Mi ljm11)

Some remarks about strictly pseudoconvex functions with respect to the Clarke–Rockafellar subdifferential

S. Lahrech, A. Jaddar, A. Ouahab, A. Mbarki

Mohamed First University

Abstract: Using the notion of radially Clarke–Rockafellar subdifferentiable functions (RCRS-functions), we characterize strictly pseudoconvex functions with respect to the Clarke–Rockafellar subdifferential in two different ways, and we study a maximization problem involving RCRS-strictly pseudoconvex functions over a convex set.

Keywords: strictly pseudoconvex functions, RCRS-functions, strongly RCRS-functions.

Received: 19.10.2006

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025